# SDR SIMA20130304007

- Difficulty date: March 4, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 25,652 hours, 21,606 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9811041
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3226 THE CREW REPORTED THAT AT CRUISE THE FLIGHT CREW DETECTED TOXIC FUMES IN THE COCKPIT.  THE FLIGHT ATTENDANT SMELLD FUMES IN THE FORWARD CABIN.  THE FLIGHT ATTENDANT SAID THAT FUMES WERE CONCENTRATED IN THE FORWARD PART OF CABIN.  THE CREW PERFORMED AN EMERGENCY LANDING IN SAT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THERE WERE NO FUMES DETECTED AFTER LANDING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ETN-EM-72-034. ISOLATED LEFT PACK AIR CYCLE MACHINE MAKING BURNING METAL ODOR.  REMOVED AND REPLACED LEFT PACK AIR CYCLE MACHINE REF EMB 140 AMM 21-51-03.  THE OPERATIONAL CHECK AND LEAK CHECK WERE GOOD.  PERFORMED ETN-EM-72-034, NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
